Follow
John Goodrick
John Goodrick
Associate Professor of Mathematics, Universidad de los Andes, Bogotá
Verified email at uniandes.edu.co - Homepage
Title
Cited by
Cited by
Year
Dp-minimality: basic facts and examples
A Dolich, J Goodrick, D Lippel
Notre Dame Journal of Formal Logic 52 (3), 267-288, 2011
882011
Strong theories of ordered abelian groups
A Dolich, J Goodrick
Fundamenta Mathematicae, 2015
482015
A monotonicity theorem for dp-minimal densely ordered groups
J Goodrick
The Journal of Symbolic Logic 75 (1), 221-238, 2010
372010
Homology groups of types in model theory and the computation of H_2(p)
J Goodrick, B Kim, A Kolesnikov
The Journal of Symbolic Logic 78 (4), 1086-1114, 2013
26*2013
Groupoids, covers, and 3-uniqueness in stable theories
J Goodrick, A Kolesnikov
The Journal of Symbolic Logic 75 (3), 905-929, 2010
242010
Amalgamation functors and boundary properties in simple theories
J Goodrick, B Kim, A Kolesnikov
Israel Journal of Mathematics 193 (1), 169-207, 2013
192013
Parametric Presburger arithmetic: logic, combinatorics, and quasi-polynomial behavior
T Bogart, J Goodrick, K Woods
Discrete Analysis, 2016
162016
Tame topology over definable uniform structures
A Dolich, J Goodrick
arXiv preprint arXiv:1505.06455, 2017
15*2017
Amalgamation functors and homology groups in model theory
J Goodrick, B Kim, A Kolesnikov
Proceedings of the ICM 2014 2, 2014
152014
A characterization of strongly dependent ordered Abelian groups
A Dolich, J Goodrick
Revista Colombiana de Matemáticas 52 (2), 139-159, 2018
142018
Type-amalgamation properties and polygroupoids in stable theories
J Goodrick, B Kim, A Kolesnikov
Journal of Mathematical Logic 15 (1), 2015
112015
Abelian groups as aec’s
J Baldwin, W Calvert, J Goodrick, A Villaveces, A Walczak-Typke
preprint 200, 2007
112007
When are elementarily bi-embeddable structures isomorphic
J Goodrick
Ph. D. thesis under Thomas Scanlon at UC Berkeley, 2007
11*2007
Homology groups of types in stable theories and the Hurewicz correspondence
J Goodrick, B Kim, A Kolesnikov
Annals of Pure and Applied Logic, 2017
92017
The Schroder-Bernstein property for a-saturated models
J Goodrick, MC Laskowski
Proceedings of the American Mathematical Society 142 (3), 1013-1023, 2014
72014
Periodic behavior in families of numerical and affine semigroups via parametric Presburger arithmetic
T Bogart, J Goodrick, K Woods
Semigroup Forum, 1-17, 2021
62021
A parametric version of LLL and some consequences: parametric shortest and closest vector problems
T Bogart, J Goodrick, K Woods
SIAM Journal on Discrete Mathematics 34 (4), 2363-2387, 2020
62020
Parametric Presburger arithmetic: complexity of counting and quantifier elimination
T Bogart, J Goodrick, D Nguyen, K Woods
Mathematical Logic Quarterly 65 (2), 237-250, 2019
52019
DEFINABLE SETS IN DP-MINIMAL ORDERED ABELIAN GROUPS (Model theoretic aspects of the notion of independence and dimension)
J GOODRICK
数理解析研究所講究録 2218, 40-52, 2022
32022
Some remarks on inp-minimal and finite burden groups
J Dobrowolski, J Goodrick
Archive for Mathematical Logic 58 (3-4), 267-274, 2019
3*2019
The system can't perform the operation now. Try again later.
Articles 1–20